Makale
Tam Makale
Uluslararası
2004
Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula
APPLIED MATHEMATICS AND COMPUTATION
Cilt 147 · Sayı 1 · ss. 137–146 · 01.10.2004
Atıf için künye
Kırmacı, U. S. (2004). Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula. APPLIED MATHEMATICS AND COMPUTATION, 147(1), 137–146.
BibTeX
@article{kirmaci2004-153678,
author = {Kırmacı, Uğur Selamet},
title = {Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {147},
number = {1},
pages = {137--146},
issn = {0096-3003},
url = {https://akademik.atauni.edu.tr/yayinlar/153678-inequalities-for-differentiable-mappings-and-applications-to-special-means-of}
}